Об одном наборе степенных рядов.

Е.М. Никишин

Sibirskij matematiceskij zurnal (1981)

  • Volume: 22, Issue: 4, page 164-168
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Никишин, Е.М.. "Об одном наборе степенных рядов.." Sibirskij matematiceskij zurnal 22.4 (1981): 164-168. <http://eudml.org/doc/62068>.

author = {Никишин, Е.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {perfect systems of power series},
language = {rus},
number = {4},
pages = {164-168},
publisher = {Izd. AN SSSR},
title = {Об одном наборе степенных рядов.},
url = {http://eudml.org/doc/62068},
volume = {22},
year = {1981},

AU - Никишин, Е.М.
TI - Об одном наборе степенных рядов.
JO - Sibirskij matematiceskij zurnal
PY - 1981
VL - 22
IS - 4
SP - 164
EP - 168
LA - rus
KW - perfect systems of power series
UR - http://eudml.org/doc/62068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.